# SDR NSVA2010188

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 35,467 hours, 42,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PARKED AT GATE WHEN GPU / AIR CART WAS UNDER TOW WHEN MADE CONTACT WITH AIRCRAFT SKIN AFT OF CARGO DOOR.  MAINTENANCE WILL DO FORMAL INSPECTION OF DAMAGE, AND SUBMIT TO SAAB FOR MAJOR REPAIR.
